On the rate of convergence of Galerkin's method for ordinary differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 158-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_5_a12,
author = {I. K. Daugavet},
title = {On the rate of convergence of {Galerkin's} method for ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {158--165},
year = {1958},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_5_a12/}
}
I. K. Daugavet. On the rate of convergence of Galerkin's method for ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 158-165. http://geodesic.mathdoc.fr/item/IVM_1958_5_a12/